# SDR TWAA9774001

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 314195
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCI - DURING TAKEOFF, NR 2 ENGINE DRIVEN HYDRAULIC PUMP FAILED DUE TO WEAR.  REMOVED AND REPLACED PUMP, MFG P/N 314195, MANUFACTURED BY VICKERS.  OPS CHECK NORMAL.  (M)
